# SDR PCAA9500251

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Dhav DHC8102
- Aircraft serial: 258
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 570347
- Condition: Failed
- Location: Nr 2
- Part time: 12,079 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM BGM, NR 2 HYDRAULIC FAIL LIGHT ILLUMINATED UPON LANDING GEAR RETRACTION.  AIRCRAFT RETURNED TO FIELD.  TROUBLESHOT AND FOUND NR 2 ENGINE DRIVEN HYDRAULIC PUMP AT FAULT.  REMOVED AND REPLACED PUMP, BLED SYSTEM.  SUBSEQUENT TEST FLIGHT PROVED SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
